BibTeX record journals/tcs/PetkovicS05

download as .bib file

@article{DBLP:journals/tcs/PetkovicS05,
  author    = {Tatjana Petkovic and
               Saeed Salehi},
  title     = {Positive varieties of tree languages},
  journal   = {Theor. Comput. Sci.},
  volume    = {347},
  number    = {1-2},
  pages     = {1--35},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.tcs.2005.07.026},
  doi       = {10.1016/j.tcs.2005.07.026},
  timestamp = {Tue, 18 Apr 2006 11:49:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/PetkovicS05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}